| Model Number |
TMICL 13.2 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/15/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Claim# (b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a 13.2mm tmicl13.2 -5.0/2.5/091 (sphere/cylinder/axis) implantable collamer lens into the patient's right eye (od) on (b)(6) 2021.Refractive change over time was observed.Lens was repositioned on (b)(6) 2021 which resolved the problem.On (b)(6) 2024, status of eye was reported as "lens off axis" and problem not resolved.Plan to exchange for a longer lens.Cause of event was reported as unknown.
Additional Manufacturer Narrative
(b)(4).